MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV INLIN/SG INTEGRAL CON; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR CHPV INLIN/SG INTEGRAL CON; CHPV WITH SG
Model Number 82-3842
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Cerebral Ventriculomegaly (2133)
Date of Event 03/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3013886523-2022-00157.A physician reported two hakim valves were implanted in a (b)(6) year-old female patient via v-p shunt in 2020 with unknown setting.Both valves were implanted at the same time.On (b)(6) 2022, the set pressure of the valves could not be changed, and x-ray examination confirmed ventricular enlargement.A cerebrospinal fluid drainage is being performed.In he first week of april a revision surgery was performed, one valve was replaced and the patient recovered.The other valve has a poor change in the set pressure, but since no obstruction has been confirmed, it remains implanted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h6, h10.The hakim valve (id 823842) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined; however, the possible root cause for the for the issue reported by the customer could be due to biological debris and protein build up interfering with the valve mechanism.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
CHPV INLIN/SG INTEGRAL CON
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14159779
Report Number3013886523-2022-00170
Device Sequence Number2847687
Product Code JXG
UDI-Device Identifier10886704041856
UDI-Public10886704041856
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-3842
Device Catalogue Number823842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age3 YR
Patient SexFemale